# SDR SWAA2021111725030

- Difficulty date: September 30, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221BF DELAMINATED ; / [01] REMOVED DAMAGED AREA AND PREPARED AREA FOR REPAIR AT PANEL 221BF AS PER B737 SRM 53-00-50-2R-1; [02] REPAIRED DAMAGED AREA AT PANEL 221BF AS PER B737 SRM 53-00-50-2R-1; [03] REPAIRED DELAMINATED AREA AT PANEL 221BF AS PER B737 SRM 53-00-50-2R-1; [04] (RII) VERIFIED STEPS #1 AND #3.; [05] FINAL INSPECTION; DELAMINATION REPAIRED.
